# SDR HNAA2023101000359

- Difficulty date: August 27, 2023
- Submitted: October 10, 2023
- Operation: Air carrier
- Aircraft: N908AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500897
- Aircraft time: 47,801 hours, 37,272 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

E993553  FRAME 66 IS CRACKED AT STRINGER 16R.  PERFORMED CUTOUT AS REQUIRED TO REMOVE DAMAGED SECTION OF FR 66 AT STGR 16R AND FABRICATED AND INSTALLED REPLACEMENT SECTION AND REPAIR SPLICE IAW EMB-145 SRM 53-00-04 SECTION 4 AND FIG. 201. CUTOUT PERFORMED BETWEEN STGR 16R-17R. FRAME REPLACED FROM CUT LINE TO FACTORY SPLICE BETWEEN STGR 15R-16R AND EO1-53-23-0296
